Alert archive / New York / Wind Chill Advisories in 2013

Wind Chill Advisory 2, NWS Albany, NY

February 17, 20137 counties in New York; Windham County, Vermont

NWS Albany, NY issued this wind chill advisory at Feb 17, 2013, 3:18 PM EST for 7 counties in New York; Windham County, Vermont. It took effect at Feb 17, 2013, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2013, 3:18 PM EST (20:18 UTC)
In effect from
Feb 17, 2013, 7:00 PM EST
Expired
Feb 18, 2013, 9:12 AM EST
In force
14 hr
Issued by
NWS Albany, NY

Counties Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Windham County, VT

The radar

The Albany radar (KENX), 40 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
-80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS41 KALY 172018
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
318 PM EST SUN FEB 17 2013


NYZ032-033-042-047-082-VTZ014-181000-
/O.NEW.KALY.WC.Y.0002.130218T0000Z-130218T1500Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE-
NORTHERN FULTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...
JACKSONVILLE...NEWFANE
318 PM EST SUN FEB 17 2013

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
MONDAY.

* LOCATIONS...PORTIONS OF THE SOUTHERN ADIRONDACKS...SCHOHARIE
  COUNTY AND WESTERN WINDHAM COUNTY IN VERMONT

* HAZARD TYPES...WIND CHILL VALUES 20 TO 29 BELOW ZERO...AND
  WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WIND CHILLS WILL DROP TO AROUND 20 BELOW AFTER 7 PM
  THIS EVENING...THEN CONTINUE BETWEEN 20 AND 29 BELOW ZERO
  THROUGH THE NIGHT...ENDING BY 10 AM TOMORROW MORNING.

* TEMPERATURES...10 BELOW TO 6 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NYZ058-063-181000-
/O.NEW.KALY.WC.Y.0002.130218T0000Z-130218T1500Z/
WESTERN GREENE-WESTERN ULSTER-
INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA
318 PM EST SUN FEB 17 2013

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
MONDAY.

* LOCATIONS...PORTIONS OF THE EASTERN CATSKILLS.

* HAZARD TYPES...WIND CHILLS BETWEEN 15 AND 20 BELOW ZERO...AND
  WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WIND CHILLS WILL DROP TO AROUND 15 BELOW AFTER 7 PM
  THIS EVENING...THEN CONTINUE BETWEEN 15 AND 20 BELOW ZERO
  THROUGH THE NIGHT...ENDING BY 10 AM TOMORROW MORNING.

* TEMPERATURES...5 TO 10 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
2 follow-up statements
767 
WWUS41 KALY 180926
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
426 AM EST MON FEB 18 2013

NYZ032-033-042-047-082-VTZ014-181500-
/O.CON.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE-
NORTHERN FULTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...
JACKSONVILLE...NEWFANE
426 AM EST MON FEB 18 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...PORTIONS OF THE SOUTHERN ADIRONDACKS...SCHOHARIE 
  COUNTY AND WESTERN WINDHAM COUNTY IN VERMONT

* HAZARD TYPES...WIND CHILL VALUES OF 20 TO 29 BELOW ZERO...AND
  WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WIND CHILLS VALUES BETWEEN 20 AND 29 BELOW ZERO EARLY
  THIS MORNING WILL COME TO AN END BY 10 AM.

* TEMPERATURES...10 BELOW TO 7 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NYZ058-063-181500-
/O.CON.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/
WESTERN GREENE-WESTERN ULSTER-
INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA
426 AM EST MON FEB 18 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...WESTERN GREENE AND WESTERN ULSTER COUNTIES OF THE
  EASTERN CATSKILLS.

* HAZARD TYPES...WIND CHILLS VALUES BETWEEN 10 AND 20 BELOW
  ZERO...AND WINDS NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35
  MPH.

* TIMING...WIND CHILLS VALUES BETWEEN 15 AND 20 BELOW ZERO EARLY
  THIS MORNING WILL COME TO AN END BY 10 AM.

* TEMPERATURES...ZERO TO 10 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
867 
WWUS41 KALY 181412
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
912 AM EST MON FEB 18 2013

NYZ032-033-042-047-058-063-082-VTZ014-181515-
/O.CAN.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG...COBLESKILL...MIDDLEBURGH...HUNTER...TANNERSVILLE...
WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...
JACKSONVILLE...NEWFANE
912 AM EST MON FEB 18 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE SOUTHERN ADIRONDACK REGION...SOUTHERN GREENS...
AND THE NORTHERN AND EASTERN CATSKILLS.

WIND CHILL VALUES ARE NO LONGER REACHING ADVISORY LEVELS WITH
TEMPERATURES SLOWLY RISING...AND THE WINDS SLIGHTLY DIMINISHING 
IN INTENSITY.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 12:26 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Feb 17, 12:26 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EST SUN FEB 17 2013

.SYNOPSIS...
A STRONG OCEAN STORM WILL CONTINUE TO DEVELOP THIS AFTERNOON AS
IT MOVES RAPIDLY NORTHEAST WELL OFF THE NEW ENGLAND COAST. WHILE
THERE MAY BE SOME SNOW IN NEW ENGLAND...THE BIGGEST IMPACT OF THE
STORM WILL BE TO BRING MUCH COLDER AIR TO THE REGION ALONG WITH
STRONG GUSTY WINDS TODAY THROUGH MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH CLOUDS ARE EXITING...BUT SOME LAKE EFFECT CLOUDS ARE SLOWLY
SPREADING EAST. STRONG COLD ADVECTION OCCURRING...BUT SOME
TEMPERATURES IN THE HUDSON VALLEY ARE A DEGREE OR SO ABOVE CURRENT
FORECASTED HIGHS. SO...JUST MINOR ADJUSTMENTS TO SKY COVER AND
TEMPERATURES THROUGH THIS AFTERNOON.

PREV DISC BELOW...

ANY NARROW MULTI-BAND LAKE EFFECT SNOW HAS BEEN AFFECTING
WESTERN/CENTRAL NY DUE TO NORTHERLY FLOW TRAJECTORY. POPS ACROSS
FAR WESTERN AREAS WILL SLOWLY INCREASE AS POSSIBLE LAKE
EFFECT/UPSLOPE FLOW INTO THE HIGHER TERRAIN BRINGS THE THREAT OF
SNOW SHOWERS LATER THIS AFTERNOON AS THE FLOW TURNS A BIT MORE
NORTHWESTERLY. WITH THE WIND FLOW GENERALLY NW TO NNW...DO NOT
EXPECT ANY SIGNIFICANT LAKE EFFECT INTO THE ALY FORECAST AREA. AS
A RESULT...HAVE ONLY FORECAST SLIGHT CHANCE TO LOW CHANCE POPS
OVER THE WESTERN ZONES THIS AFTERNOON AND TONIGHT. THE REST OF THE
FORECAST AREA WILL REMAIN DRY TONIGHT.

THE MAIN WEATHER PROBLEM TODAY AND TONIGHT WILL BE STRONG WINDS AND
COLD TEMPS. EXPECT NORTHWEST WINDS TO INCREASE TO 15 TO 30 MPH WITH
GUSTS OF 35 TO 45 MPH BY LATER THIS AFTERNOON...WITH THESE STRONG
WINDS CONTINUING INTO EARLY THIS EVENING. WINDS WILL DECREASE
SOMEWHAT BY LATER TONIGHT...BUT WIND GUSTS UP TO 35 MPH WILL BE
POSSIBLE THROUGHOUT THE ENTIRE NIGHT. THE WIND FORECAST IS JUST
BELOW THE WIND ADVISORY THRESHOLD...SO HAVE HIGHLIGHTED IN THE HWO
ALY PRODUCT THAT IF SOMEWHAT STRONGER WINDS WERE TO BE OBSERVED...
THEN A WIND ADVISORY WOULD BE REQUIRED.

HIGHS TODAY WILL BE IN THE TEENS AND 20S...WITH LOWS TONIGHT AROUND
5 BELOW ZERO OVER THE ADIRONDACKS...AND THE SINGLE NUMBERS TO LOW
TEENS ELSEWHERE. OVER THE ADIRONDACKS...THE COMBINED EFFECTS OF THE
WIND AND COLD TEMPS COULD PRODUCE WIND CHILL READINGS AT OR BELOW 20
BELOW ZERO. HAVE HIGHLIGHTED IN THE HWOALY PRODUCT THE POSSIBILITY
THAT WIND CHILL ADVISORIES MAY BE NEEDED OVER THE ADIRONDACKS FOR
LATE TONIGHT AND EARLY MONDAY MORNING.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
THE STRONG STORM WILL BE OVER THE CANADIAN MARITIMES ON MONDAY...BUT
IT WILL STILL PRODUCE NORTHWEST WINDS GUSTING TO 30 TO 35 MPH. BY
LATER IN THE AFTERNOON THE WINDS WILL QUICKLY SUBSIDE AS A HIGH
PRESSURE RIDGE FINALLY BUILDS IN WITH GENERALLY LIGHT WINDS MONDAY
NIGHT. EXPECT DRY CONDITIONS AND MOSTLY SUNNY SKIES MONDAY. THE DRY
CONDITIONS WILL CONTINUE INTO MONDAY NIGHT...BUT CLOUDS AHEAD OF THE
NEXT SYSTEM WILL BEGIN TO INCREASE...ESPECIALLY LATER AT NIGHT.
HIGHS MONDAY WILL BE IN THE 20S TO LOWER 30S. LOWS MONDAY NIGHT 10
TO 20.

WARM ADVECTION AND ISENTROPIC LIFT RAPIDLY INCREASES TUESDAY AHEAD
OF A THE NEXT UPPER LEVEL SYSTEM TRACKING OUT OF THE GREAT LAKES AND
MIDWEST. THE PRIMARY UPPER SYSTEM AND SURFACE LOW CENTER ARE
PREDICTED TO TRACK QUICKLY ACROSS SOUTHERN CANADA. MODEL THERMAL
PROFILES SUGGEST THAT PCPN WILL START AS SNOW IN MOST AREAS...WITH
MOST AREAS CHANGING TO RAIN DURING THE AFTERNOON AS TEMPS RISE TO
THE MID 30S TO LOW 40S FOR HIGHS. SOME MODEL GUIDANCE SUGGESTS THAT
-FZRA/SLEET IS POSSIBLE. HOWEVER...SIMILAR TO THE PREVIOUS
FORECAST...HAVE NOT INCLUDED THAT POSSIBILITY IN THE LATEST FORECAST
AT THIS TIME. WHATEVER FALLS...IT LOOKS LIKE A RELATIVELY LIGHT
AMOUNT OF PRECIPITATION AND GENERALLY AN INCH OR LESS OF SNOW HAS
BEEN FORECAST WITH AN INCH OR TWO OVER THE ADIRONDACKS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE PERIOD STARTS OUT WITH AN OCCLUDED FRONTAL BOUNDARY CROSSING THE
REGION SOMETIME TUESDAY EVENING WITH MAINLY A RAIN/SNOW MIX CHANGING
TO SNOW BEFORE ENDING. THE SYSTEM SHOULD BE PROGRESSIVE BASED ON
MOST SOURCES MODEL GUIDANCE...ALTHOUGH THE GGEM IS SHOWING A
SIGNIFICANT WAVE OF LOW PRESSURE DEVELOPING ALONG THE FRONT AS IT
PASSES THROUGH OUR AREA. THE PRIMARY LOW IS FORECAST TO TRACK
EASTWARD ACROSS SOUTHERN QUEBEC. WILL GENERALLY SIDE WITH THE MORE
PROGRESSIVE SOLUTION OF THE MAJORITY OF THE MODEL GUIDANCE IS
SHOWING WITH LIGHT PRECIP ASSOCIATED WITH THE OCCLUDED FRONT WITH
POSSIBLE SECONDARY DEVELOPMENT DISPLACED FARTHER NORTH AND EAST INTO
NORTHERN NEW ENGLAND.

BEHIND THE FRONT...COLDER TEMPERATURES AND BREEZY CONDITIONS WILL
PREVAIL WEDNESDAY THROUGH THURSDAY WITH A CYCLONIC FLOW REGIME
SETTLING IN. THERE WILL LIKELY BE LAKE EFFECT/UPSLOPE SNOW SHOWERS
FOR MAINLY THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY...AND
WEST FACING HIGHER ELEVATIONS ACROSS WESTERN NEW
ENGLAND...ESPECIALLY ON WEDNESDAY. SOME SNOW SHOWERS/FLURRIES MAY
ALSO EXTEND INTO PORTIONS OF THE CAPITAL REGION. THE FLOW DIRECTION
INITIALLY LOOKS TO BE WESTERLY THEN SHIFTING TO THE NORTHWEST LATER
WEDNESDAY. THERE COULD END UP BEING FAIRLY ORGANIZED LAKE EFFECT
SNOW BANDS DEVELOPING...BUT IT IS TOO EARLY TO PINPOINT SNOWFALL
AMOUNTS AND LOCATIONS BASED ON UNKNOWN RESIDENCE TIMES DUE TO FLOW
DIRECTION CHANGES.

HIGH PRESSURE WILL BUILD IN THURSDAY INTO THURSDAY NIGHT BRINGING
TRANQUIL CONDITIONS BUT WITH CONTINUED BELOW NORMAL TEMPERATURES.
WIND SPEEDS WILL BE NOTICEABLY LIGHTER THOUGH. FORECAST UNCERTAINTY
INCREASES BY FRIDAY...AS A POSSIBLE DOUBLE-BARREL LOW PRESSURE
SYSTEM APPROACHES FROM THE MIDWEST AND SOUTHEAST BUT THE EXTENT TO
WHICH THESE SYSTEMS MAY IMPACT THE AREA IS IN QUESTION. MOST MODEL
GUIDANCE INDICATE THAT THESE SYSTEMS MAY SPLIT...LEAVING ONLY WEAK
FORCING ACROSS OUR AREA. HOWEVER...THERE IS A CHANCE OF ISENTROPIC
LIFT WITH EITHER SYSTEM DEPENDING ON EVENTUAL TRACK/STRENGTH. WILL
THEREFORE KEEP LOW CHC POPS FOR THE FRI-SAT TIME PERIOD TO ACCOUNT
FOR THE POSSIBILITY OF AT LEAST SOME LIGHT SNOW...ALONG WITH PERHAPS
SOME RAIN IN VALLEY AREAS DURING SAT.

OVERALL THROUGH THE PERIOD...TEMPERATURES LOOK TO BE BELOW NORMAL
WITH BELOW NORMAL PRECIPITATION AS WELL.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS ARE EXPECTED TO PREVAIL AT THE KALB/KPOU/KGFL/KPSF
TAF SITES THROUGH THE 24 HOUR PERIOD ENDING 18Z MONDAY...WITH
COLD...DRY AND WINDY CONDITIONS PREVAILING. AS AN OCEAN STORM WELL
EAST OF NEW ENGLAND MOVES FARTHER OUT TO SEA...HIGH PRESSURE WILL
GRADUALLY BUILD INTO THE REGION THROUGH MONDAY.

GUSTY WINDS FROM THE NORTHWEST WILL BE THE MAIN STORY THROUGH THIS
EVENING...WITH SPEEDS GENERALLY AROUND 15-20 KT AND GUSTS NEAR OR
SLIGHTLY EXCEEDING 30 KT. WINDS SPEEDS WILL ONLY MARGINALLY DECREASE
AFTER MIDNIGHT...WITH BREEZY CONDITIONS CONTINUING ON MONDAY.

OUTLOOK...
MON-MON NITE...VFR. NO SIG WX.
TUE...MVFR/IFR...WINTRY MIX OF -SN/-IP/-RA.
TUE NITE-WED...MAINLY VFR. CHC MVFR -SHSN. BREEZY.
THU-THU NITE...VFR. NO SIG WX.
FRI...VFR/MVFR. CHC -SN.

&&

.HYDROLOGY...
NO HYDROLOGY PROBLEMS ARE EXPECTED OVER THE NEXT FEW DAYS. SNOW MELT
WILL NOT BE A FACTOR OVER THE NEXT FEW DAYS AS TEMPERATURES WILL
BE BELOW FREEZING.

THE PREDOMINANT PTYPE TODAY INTO THE MID WEEK WILL BE SNOW OR MIXED
PRECIPITATION. THE SYSTEMS DURING THAT TIME FRAME ARE EXPECTED TO
ONLY PRODUCE LIGHT PRECIPITATION AMOUNTS. THEREFORE...NO IMPACTS ARE
EXPECTED ON THE ALY HSA WATERWAYS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM/NAS
NEAR TERM...GJM/NAS
SHORT TERM...GJM
LONG TERM...KL
AVIATION...JPV
HYDROLOGY...GJM
Hazardous weather outlook, Feb 17, 4:35 AM EST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
435 AM EST SUN FEB 17 2013

NYZ032-033-042-181200-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
435 AM EST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN AND WESTERN
ADIRONDACKS OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

WINDS WILL GUST TO BETWEEN 35 AND 45 MPH THIS AFTERNOON AND EARLY
EVENING. IF STRONGER WINDS WERE TO MATERIALIZE...THEN A WIND
ADVISORY WOULD BE NEEDED.

VERY COLD WIND CHILLS READINGS OF LESS THAN 20 BELOW ZERO ARE
POSSIBLE TONIGHT AND EARLY MONDAY MORNING. IF IT BECOMES MORE
CERTAIN THAT WIND CHILL READINGS WILL DROP TO BELOW 20 BELOW
ZERO...THEN WIND CHILL ADVISORIES WILL BE ISSUED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-181200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
435 AM EST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...
WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AND FOR EAST CENTRAL
NEW YORK OUTSIDE OF THE SOUTHERN ADIRONDACKS.

.DAY ONE...TODAY AND TONIGHT.

WINDS WILL GUST TO BETWEEN 35 AND 45 MPH THIS AFTERNOON AND EARLY
EVENING. IF STRONGER WINDS WERE TO MATERIALIZE...THEN A WIND
ADVISORY WOULD BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in New York, 2013Wind Chill Advisories in Vermont, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.